MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Model Number 370-1580-01
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as returned.As of the date of this report, sample has not been evaluated.A follow-up report will be submitted once the sample has been reviewed.
 
Event or Problem Description
Empty sample.No sample when the biotweezer is removed.Difficulty removing the bioweezer from the coaxial sheath.Need to repeat a new biopsy increasing the risk of bleeding.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection established that the pincer was flattened and bent inward onto itself.According to the per form, no accessory device was used, and there was no mention of an incisional dermatotomy prior to activating the device through the skin as the ifu instructs.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.Without the use of a proper sized coaxial needle, such as the inner diameter being too small, the pincer can be pushed flat.It is also possible that the needle set was inserted into tissue that was too hard for the sensitive pincer, pushing it flat.There are stringent computer/photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.Since the most likely cause for the damaged pincer is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.
 
Event or Problem Description

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15812137
Report Number0001625425-2022-01131
Device Sequence Number17524948
Product Code KNW
UDI-Device Identifier00886333004362
UDI-Public00886333004362
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/17/2024
Device Model Number370-1580-01
Device Catalogue Number370-1580-01
Device Lot Number11368354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown